# SDR DALA2017082006320

- Difficulty date: August 18, 2017
- Submitted: August 21, 2017
- Operation: Air carrier
- Aircraft: N801NW
- Make and model: Airbus A330-323
- Aircraft serial: 0524
- Aircraft time: 62,620 hours, 8,166 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL ROWS OF EMERGENCY LIGHTS INOPERATIVE ON LEFT SIDE OF AIRCRAFT.  RECONNECTED CONNECTOR AT SEAT 33LH, AND RESEATED PINS IN CONNECTOR 31LH, AND REPLACED BENT PIN IN SEAT ROW 30LH.
